# SDR GTIA040716

- Difficulty date: August 5, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND L2 DOOR EVAC SLIDE FELL DOWN.  REMOVED AND REPLACED L2 DOOR EVAC SLIDE.  (M)
